# SDR GUUA94957060206A

- Difficulty date: June 2, 2006
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UE194
- Aircraft time: 21,314 hours, 26,138 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING REAR SPAR LOWER CAP AFT FLANGE DEFLECTED .046 INCHES UPWARD. LOCATED AT WS 104.50.  HAND FORMED SPAR FLANGE BACK TO ORIGINAL PROFILE, PERFORMED NDT EDDY CURRENT INSP BY A QUALIFIED LEVEL III INSPECTOR NO CRACK INDICATIONS NOTED.  FABRICATED AND INSTALLED SHIM AND STRAP IAW FAA APPROVED DATA.
